# SDR ASOA2016051814932

- Difficulty date: May 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,074 hours, 23,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT STR 20 RT, BETWEEN FRAMES 333.00-349.00.  CORROSION DAMAGE IS BEYOND LIMITS OF SRM 53-21-23-101-0002-A01.  REMOVED INTERCOSTAL AND ATTACH CLEAT AT FS 349 IAW SRM 51-42-06-001-001-+A01, 51-42-21-001-001-A01.  INSTALLED INTERCOSTAL AND CLEATS AT FS 333-349, STR 20 RT IAW DWG SH670-32004 AND SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED NEW SERVICEABLE INTERCOSTAL SH670-32004-1 IAW DWG SH670-32004 AND SRM 51-40-11-001-001-A01. COMPLETED INSTALLATION OF GUSSET PLATES AT STR 20R, FS 349 AND FS 333 COMMON TO FREE FLANGE OF STR 20R INTERCOSTAL IAW SRM 51-42-21-001-001+-A01 DWG SH670-31950.
